Global Smoothness Of Approximating Functions
We investigate the conditions under which global smoothness of a function f (as measured by its modulus of continuity) is retained by the elements of approximating sequences (Lnf). As one consequence we obtain statements concerning the invariance of Lipschitz classes under operators of several types. A crucial tool in our approach is the least concave majorant of a modulus of continuity. AMS 1980 Subject Classification (1985 Revision): 41A17, 26A15, 26A1. © 1991, IEEE. All rights reserved.
Anastassiou, G., Cottin, C., & Gonska, H. (1991). Global Smoothness Of Approximating Functions. Analysis, 11 (1), 43-58. https://doi.org/10.1524/anly.19220.127.116.11